# SDR DALA13030923266

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 43,541 hours, 19,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND FAILED EMERGENCY LIGHT TEST OF BATTERY AT LT CABIN.  MX REPLACED LEFT EMERGENCY BATTERY AND FUNCTIONAL CHECK WAS NORMAL.
